Author Topic: Need help with trazodone  (Read 339 times)

[Buddie]

Need help with trazodone
« on: April 27, 2022, 06:05:57 pm »
I over the last month I started noticing lip p e r s i n g. I also have rapid eye blinking but that doesn't really bother me. I up dose my Klonopin and March and I stopped my Prozac that was at a very low dose in the same month. I looked up tardive dyskinesia because I also have a lot of body movements. I take Protonix, dicyclomine, Trazodone, and Klonopin,. All of these are possible contenders of tardive dyskinesia. I am scared of weaning off of these medicines but I don't want to end up with TD. I don't know what to do in my doctors have no help. I also take oxycodone for pain. I have t m j bad and the lip piercing makes my jaw hurt and my neck and shoulders very tight to the point where I can't stand it. I hope somebody can reply I am trying to accept being and benzo withdrawal just to have this happen is making me crazy you don't know what drug is causing what problem or if it's just withdrawal. But I feel like a real mental patient in a mental Asylum with the way that I am with my lips persing.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Need help with trazodone
« Reply #1 on: April 27, 2022, 06:43:51 pm »
Are you concerned that Trazodone is causing this?  How much of it are you taking and for how long?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Need help with trazodone
« Reply #2 on: April 27, 2022, 07:46:45 pm »
I am concerned that trazodone is causing this I take 50 mg of night since August. But the other meds I take can be culprits, Protonix and dicyclomine. I also discontinued a very low dose of Prozac in March. I was at 2 mg of Prozac for almost a year very low and stopped all together in March. I read that Prozac can cause tics but of course if it can cause it it can cause it coming off just like benzos. I just don't know what to do. I am willing to taper off the trazodone but I don't want to mess up my Klonopin taper but I can't stand this lip pursing!! because it's making my t m j so bad and I never had t m j until I started the klonopin withdrawal thank you for answering by the way
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Need help with trazodone
« Reply #3 on: April 27, 2022, 10:49:51 pm »
I know plenty of people who use trazodone at bedtime and many of them have for years.  I am not saying that TD isn't your problem but I don't know anyone who has developed TD from trazodone.  I think of TD as a problem that tends to happen with the older-generation anti-psychotics.  The lip thing could simply be a withdrawl symptom - tics are not uncommon.  I have a friend who has tmj who uses a mouthguard at night.  You can get them at Walmart and form them to fit your mouth.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Need help with trazodone
« Reply #4 on: May 04, 2022, 10:20:14 pm »
I paid over $400 for one and it made things worse
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.